# SDR IPXA2016011097578

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5324974600000
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBOARD 161MF DENTED ON TOP SURFACE REPAIRED DENT IAW SRM 51-77-10 AND 51-77-11.
